# SDR ABXA020014

- Difficulty date: May 14, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 53,164 hours, 47,963 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: 49165641
- Condition: Cracked
- Location: Left Fwd Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD DOOR, FORWARD HINGE FITTING WAS CRACKED IN 3 PLACES.REPLACED DOOR FITTING P/N-4916564-1 IAW DC9 SRM 51-30-1.
